DiscoverHealth Report - ABC RNFainting and the emergency department, benzodiazepines and miscarriage, overdiagnosis of heart problem, opioids and end of life
Fainting and the emergency department, benzodiazepines and miscarriage, overdiagnosis of heart problem, opioids and end of life

Fainting and the emergency department, benzodiazepines and miscarriage, overdiagnosis of heart problem, opioids and end of life

Update: 2019-06-031
Share

Description

Fainting and a trip to the ED. Valium-like drugs linked to risk of miscarriage. An overdiagnosis of 'spongy heart'? Opioids and end-of-life care.
Comments 
loading
In Channel
Lolita's uterus transplant

Lolita's uterus transplant

2019-03-1500:26:16

Download from Google Play
Download from App Store
00:00
00:00
1.0x

0.5x

0.8x

1.0x

1.25x

1.5x

2.0x

3.0x

Fainting and the emergency department, benzodiazepines and miscarriage, overdiagnosis of heart problem, opioids and end of life

Fainting and the emergency department, benzodiazepines and miscarriage, overdiagnosis of heart problem, opioids and end of life

ABC Radio National